# SDR UIEA2015012700035

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF OIL SCAVENGE FILTER NR 1 ENG FOUND METALLIC & NON-METALLIC PARTICLES IN FILTER BOWL.  CHECKED FILTER & BOWL ON NR 1 ENG OIL SCAVENGE FILTER, AFTER ENG RUN FILTER & BOWL CLEAN.  REINSTALLED IAW AMM 79-21-04.
